# SDR SWAA2023070760148

- Difficulty date: June 18, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) 2023-379047<[01] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA IAW SOPM 20-50-01 REVISION NO. 38;[02] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA IAW SOPM 20-50-01 REVISION NO. 38.
